Proceedings of the Japan Academy

On $\xi$-rings

Yuzo Utumi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 33, Number 2 (1957), 63-66.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525139

Digital Object Identifier
doi:10.3792/pja/1195525139

Mathematical Reviews number (MathSciNet)
MR0089187

Zentralblatt MATH identifier
0077.25802

Citation

Utumi, Yuzo. On $\xi$-rings. Proc. Japan Acad. 33 (1957), no. 2, 63--66. doi:10.3792/pja/1195525139. https://projecteuclid.org/euclid.pja/1195525139


Export citation

References